# SDR R61A201901200101

- Difficulty date: January 7, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066867001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: CORROSION_ AFT CARGO SHEAR CLIP AT FR 83 BETWEEN STR 27R AND 28R HAS CORROSION AS MARKED. REMOVED AND REPLACED AFT CARGO SHEAR CLIP AT FR 83 BETWEEN STR 27R AND 28. REF: SRM 51-40-08  RESTORED SURFACE PROTECTION. REF: SRM 51-23-06 TOP COAT PO 242009, CPM 51-25-00 CIC PO 211620.  SEE W/O H6611 SN 255 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
